Aa
A
A
Close
Avatar universal
hearing loss do to antibiotics
i took azrithimiycin,z pak, and 2 weeks later expeiiancing hearing being muffeled and feeling of being blocked? is this permanent and has anyone experianced this?
Cancel
4 Answers
Page 1 of 1
152264 tn?1280358257
Check out this information on ototoxicity:

http://dizziness-and-balance.com/disorders/bilat/ototoxins.html

and tell your doctor immediately if you haven't already.
Comment
Cancel
152264 tn?1280358257
Comment
Comment
Submit Comment
Avatar universal
Those are common symptoms of Eustachian Tube Dysfunction (ETD) but only a doctor can diagnose it.  There is no effective treatment, but it usually goes away on its own.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
152264 tn?1280358257
Yep--could definitely be Eustachian tube trouble--probably is--but you should have a hearing test done nevertheless. Your regular doctor should be able to determine with a tuning-fork test whether your hearing trouble is due to a conduction problem (such as ETD) or a sensorineural hearing loss, which requires immediate attention from a specialist.
Comment
Cancel
152264 tn?1280358257
Comment
Comment
Submit Comment
Avatar universal
went to the dr and hearing test was fine,trouble is still continuing and my ears are hurting a little! i still believe it is from the z pak,does anyone know if permanent damage can be from a z pak?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
Top Ear, Nose, Throat Answerers
209987 tn?1451939065
Blank
tschock
AB
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
612551 tn?1450025775
Blank
Jerry_NJ
NJ
Avatar m tn
Blank
JimBean315
Palm Coast, FL